Weird Reaction?

  1. Weird Reaction?


    Hey guys,

    Recently i have started to get red dots on my body (chest, shoulders, back, but not face at all). They are not filled with any fluid or anything just red dots. The only new supps I have added are XFA and Glycergrow. I also am taking SNS DAA. I have taken DAA before but not Sodium DAA. Has anyone else ever got any sort of reaction like this to any of these supplements? Any info would be grateful. Just kind of curious before I go see a doctor.


  2. Quote Originally Posted by kbayne
    Hey guys,

    Recently i have started to get red dots on my body (chest, shoulders, back, but not face at all). They are not filled with any fluid or anything just red dots. The only new supps I have added are XFA and Glycergrow. I also am taking SNS DAA. I have taken DAA before but not Sodium DAA. Has anyone else ever got any sort of reaction like this to any of these supplements? Any info would be grateful. Just kind of curious before I go see a doctor.
    Are you taking any niacin? That reaction isn't associated with anything you listed.
    Serious Nutrition Solutions
    Revolutionizing Sports Nutrition, One Product At A Time
    antihero [@] SeriousNutritionSolutions.com

  3. Quote Originally Posted by antihero

    Are you taking any niacin? That reaction isn't associated with anything you listed.
    No I'm not but my roommate was taking it and we use the same shower... anyway I could have got it by sharing something?
    PES Representative
    http://www.pescience.com/insider
    http://www.selectprotein.com
    •   
       


  4. Does he have the same bumps? Sounds more like a mild type 4 hypersensitivity reaction to something you came in contact with. Generally reactions to things ingested are evenly distributed around the body. Take an anti-histamine and see if it goes away.
    By believing passionately in something that still does not exist, we create it. The nonexistent is whatever we have not sufficiently desired.
    Franz Kafka

  5. http://www.nlm.nih.gov/medlineplus/e...cle/001441.htm

    i started to notice them around age 25 or so.. pretty common.

  6. If that be the case visit your dermatologist and have him blast them bumps with liquid nitrogen.
    By believing passionately in something that still does not exist, we create it. The nonexistent is whatever we have not sufficiently desired.
    Franz Kafka

  7. Quote Originally Posted by OrganicShadow View Post
    If that be the case visit your dermatologist and have him blast them bumps with liquid nitrogen.
    they're tiny, and most arent noticeable unless you look closely.

  8. Quote Originally Posted by OrganicShadow
    Does he have the same bumps? Sounds more like a mild type 4 hypersensitivity reaction to something you came in contact with. Generally reactions to things ingested are evenly distributed around the body. Take an anti-histamine and see if it goes away.
    Alright ill do that and thanks for the info
    PES Representative
    http://www.pescience.com/insider
    http://www.selectprotein.com

  9. Quote Originally Posted by kbayne

    No I'm not but my roommate was taking it and we use the same shower... anyway I could have got it by sharing something?
    No. If it were flushing from niacin you would need to ingest it.
    Serious Nutrition Solutions
    Revolutionizing Sports Nutrition, One Product At A Time
    antihero [@] SeriousNutritionSolutions.com

  10. found out what it is a while ago but forgot to post it...its called pityriasis rosae... and let me tell ya it sucks... I have to wear long sleeves everywhere but I think its starting to fade away
    PES Representative
    http://www.pescience.com/insider
    http://www.selectprotein.com

  11. Quote Originally Posted by kbayne View Post
    found out what it is a while ago but forgot to post it...its called pityriasis rosae... and let me tell ya it sucks... I have to wear long sleeves everywhere but I think its starting to fade away
    Ah viral, I've had it before. Had to "ballroom dance" with spots all over my arms. Took a good bit of convincing to let them know it wasn't contagious. It could also present as viral exanthem.
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES

  12. Quote Originally Posted by mr.cooper69
    Ah viral, I've had it before. Had to "ballroom dance" with spots all over my arms. Took a good bit of convincing to let them know it wasn't contagious. It could also present as viral exanthem.
    No way I would of did that haha. Ya I thought it was contagious also. The student health lady told me mine is pretty bad. My lesion started on my chest so the front of me is pretty bad, but ya the arms are spotted up pretty good also. How long before yours finally went away?
    PES Representative
    http://www.pescience.com/insider
    http://www.selectprotein.com

  13. Oophh viral, nothing you can do but let it come out on its own. You can possibly help it along on its break out but that could have negative repercussions.
    By believing passionately in something that still does not exist, we create it. The nonexistent is whatever we have not sufficiently desired.
    Franz Kafka

  14. Quote Originally Posted by OrganicShadow
    Oophh viral, nothing you can do but let it come out on its own. You can possibly help it along on its break out but that could have negative repercussions.
    I think I've had it for about 4-5 weeks now. So ya it should be going away soon enough.
    PES Representative
    http://www.pescience.com/insider
    http://www.selectprotein.com

  15. allergic reaction it sounds like
    LG Sciences Board Rep
    These statements have not been evaluated by the FDA, do not constitute medical advice, and are not official or authorized comments by LG Sciences, LLC.
  

  
 

Similar Forum Threads

  1. weird reaction
    By androchem in forum Old School Hormone Use
    Replies: 7
    Last Post: 11-20-2009, 01:28 PM
  2. Had a weird 'pop' on my collarbone
    By theSCHICK in forum Exercise Science
    Replies: 2
    Last Post: 07-11-2003, 05:29 PM
  3. Strange reaction to Clen
    By Balsam in forum Anabolics
    Replies: 18
    Last Post: 07-07-2003, 05:59 PM
  4. Need help w/ my weird idea
    By j_neatherlin in forum Anabolics
    Replies: 6
    Last Post: 06-29-2003, 10:16 PM
  5. allergic reactions
    By Blazer in forum Anabolics
    Replies: 2
    Last Post: 04-14-2003, 10:53 PM
Log in
Log in